# SDR SWIA200718750

- Difficulty date: August 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 7,704 hours, 5,029 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pinion Gear
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT CHECK, LEFT WING PINION GEAR FOR SLAT TRACK 1-3 HAS PITTING.  INSTALLED NEW SLAT PINION AND TRACK GEAR PER CRJ700/900 AMM 27-81-09-400-802-A01.
